# SDR SWAA2013010311092

- Difficulty date: December 30, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 35,058 hours, 23,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY ON SEAT 2D HAS A MISSING LENS COVER.  INSTALLED LENS COVER PER AMM.
